Iterative methods for solving a nonlinear boundary inverse problem in glaciology
2009 (English)In: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, ISSN 0928-0219 , Vol. 17, no 3, 239-258 p.Article in journal (Refereed) Published
We address a Cauchy problem for a nonlinear elliptic PDE arising in glaciology. After recasting the Cauchy problem as an ill-posed operator equation, we prove (for values of a certain parameter allowing Hilbert space techniques) differentiability properties of the associated operator. We also suggest iterative methods which can be applied to solve the operator problem.
Place, publisher, year, edition, pages
2009. Vol. 17, no 3, 239-258 p.
Inverse boundary problems, nonlinear elliptic equations, iterative methods
IdentifiersURN: urn:nbn:se:liu:diva-18279DOI: 10.1515/JIIP.2009.018OAI: oai:DiVA.org:liu-18279DiVA: diva2:217856